MathSciNet Relay Station
MathSciNet bibliographic data
MR1116920 14J10 (14D15 14J17 14J26)
Manetti, Marco Normal degenerations of the complex projective plane. J. Reine Angew. Math. 419 (1991), 89–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement